Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1906, Issue 131

Issues

Über eine Differentialgleichung der Störungstheorie.

P. Bohl
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1906.131.268

About the article

Published Online: 2009-12-09

Published in Print:


Citation Information: Journal für die reine und angewandte Mathematik (Crelle's Journal), Volume 1906, Issue 131, Pages 268–321, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1906.131.268.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Octavian G Mustafa and Donal O’Regan
Journal of Nonlinear Mathematical Physics, 2008, Volume 15, Number 3, Page 283
[2]
Николай Германович Мощевитин and Nikolai Germanovich Moshchevitin
Успехи математических наук, 2010, Volume 65, Number 3, Page 43
[3]
Bolis Basit and Hans Günzler †
Journal of Difference Equations and Applications, 2004, Volume 10, Number 11, Page 1005
[4]
Hans G�nzler
Mathematische Zeitschrift, 1967, Volume 102, Number 4, Page 253

Comments (0)

Please log in or register to comment.
Log in